It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 10-20-2012, 09:47 PM   #1
Newbie
(female)
 
Join Date: Oct 2012
Location: New York
Posts: 5
lirose HB User
Unhappy Pericarditis

Back in May of 2012 I was diagnosed with Pericarditis. I was put on several drugs and then prednisone. Every time I tapered down my prednisone, I start having the chest pains and shortness of breath again. Anyone else with this problem?

 
Reply With Quote
Old 10-21-2012, 12:37 PM   #2
Senior Member
(female)
 
rosier's Avatar
 
Join Date: Sep 2011
Location: kansas city missouri usa
Posts: 182
rosier HB Userrosier HB Userrosier HB Userrosier HB Userrosier HB Userrosier HB User
Re: Pericarditis

Is there a reason you has tapered down the med prednisone? You should never do anything without talking to the doctor first. There are some meds that has the same reaction when dosage is lowered. Talk with the doctotr before doing this again. Please. Hugs for today.
__________________

Rosier
Never give up.

 
Reply With Quote
Sponsors Lightbulb
   
Old 07-21-2013, 01:38 PM   #3
Newbie
(female)
 
Join Date: Jul 2013
Location: United States
Posts: 1
mr429 HB User
Re: Pericarditis

Quote:
Originally Posted by lirose View Post
Back in May of 2012 I was diagnosed with Pericarditis. I was put on several drugs and then prednisone. Every time I tapered down my prednisone, I start having the chest pains and shortness of breath again. Anyone else with this problem?
YES! How are you doing now? I have been diagnosed with chronic pericarditis since original onset in 2/11. Every time I taper the prednisone (I take 5mg twice a day), following my doctor's orders, no matter how slowly, I have a pericarditis relapse. I also have random relapses that respond to doubling my dosage for 3 days and then returning to 10mg. I also take orencia, methotrexate, plaquenil, celebrex and lots of supplements.
My primary diagnosis is seronegative rheumatoid arthritis.

 
Reply With Quote
Old 07-22-2013, 06:10 PM   #4
Newbie
(female)
 
Join Date: Oct 2012
Location: New York
Posts: 5
lirose HB User
Smile Re: Pericarditis

I am no longer on Predinsone. Im a diabetic and it really raises my blood sugars. My doc says I still have a small amount of fluid around the heart. But I have no symptoms. I am taking Plaquenil. He told me it could come back for no reason.

 
Reply With Quote
Old 07-22-2013, 08:05 PM   #5
Senior Veteran
(female)
 
ladybud's Avatar
 
Join Date: Jun 2012
Location: Colorado
Posts: 5,013
ladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB User
Re: Pericarditis

Has your Dr figured out why you have pericarditis? It is usually associated with some underlying condition. If that condition is identified and then treated, then the pericarditis may not recur. I would see what testing was done to seek a reason for the pericarditis.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:02 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!